medric medric
[닫기]
잠시만 기다려 주세요. 로딩중입니다.

Nivolumab에 의한 피부 독성 1예

A Case of Nivolumab-induced Cutaneous Toxicity

대한피부과학회지 2019년 57권 7호 p.383 ~ 386
최원 (  ) - 건양대학교 의과대학 피부과학교실

명기범 ( Myung Ki-Bum ) - 건양대학교 의과대학 피부과학교실
한형진 ( Hahn Hyung-Jin ) - 건양대학교 의과대학 피부과학교실
정승현 ( Jeong Seung-Hyun ) - 건양대학교 의과대학 피부과학교실

Abstract


Nivolumab is anti-programmed death 1 (PD1) receptor antibody, which can be used in the treatment of metastatic squamous cell cancer. By blocking the PD1 receptors on T cells, it enhances T-cell response against cancer cells.
A 69-year-old man, who works as a farmer, presented with erythematous lichenified plaques on sun-exposed areas, such as the face, the chest, and both the forearms. Before the hospital visit, he was receiving lung cancer treatment with paclitaxel and cisplatin, but there was no improvement. Subsequently, the regimen was changed into nivolumab, and PET-CT showed decreased in cancer size. However, skin rashes developed simultaneously. It is consistent with the results of a previous study in which cutaneous side effects developed in 42% of responders compared to 7% of non-responders. Herein, we report a case of nivolumab-induced cutaneous toxicity on sun-exposed areas based on the clinical findings, including the distribution of rashes, which were improved after decreasing the nivolumab dose with literature review.

키워드

Nivolumab; Cutaneous toxicity; Sun-exposed area
원문 및 링크아웃 정보
등재저널 정보